# SDR VNAA0508002

- Difficulty date: August 1, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 3,087 hours, 3,093 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 4071T72P01
- Part serial: WYGA6176
- Condition: Failed
- Location: Nr 2 Eng Temp
- Part time: 3,087 hours, 3,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE N1 STARTED FLUCTUATING +/-10% WHILE CLIMBING THROUGH 21,000 FT.  THE AIRCRAFT RETURNED TO PHL WHERE MAINTENANCE REMOVED AND REPLACED THE T2C COMPRESSOR INLET TEMPERATURE SENSOR IAW CRJ200 AMM 73-21-09-000(400)-801.  ALL GROUND OPERATIONAL CHECKS WERE GOOD.  A SATISFACTORY OPERATIONAL CHECK FLIGHT WAS PERFORMED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
